Hey Ken,what bad side effects did you experience from imipramine?You said someothing about how it gave you physical symptoms you weren't supposed to have for another 30 years... I'm just curious since I'm on it and it's not all that great....
I like that funny face it reminds me of the Mr. Bill Show on Saturday Night Live. The symptom this stuff gave me after two weeks of use and which was not supposed to occur for a good 30 years was a swollen prostrate gland. Every time after I had sex with my girlfriend I felt the tremendous need to urinate IMMEDIATELY only it was IMPOSSIBLE to do so, and not for the obvious reason. LOL. When I quit taking the s- the symptom immediately went away. My doctor told me that imipramine will cause the prostrate to swell and would make it difficult for me to urinate when I was say, 65yrs old. Ordinarily I had no trouble taking a piss. But right after sex I have never had the urgent sensation of needing to do so before but the sensation became consistent on imipramine. Also, the inability to actually urinate also became a staple of the new medical regimine.
LOL...Sorry, I'm not laughing at what happened to you, it's just the way you put it..God, that's really wacked that it messed with you that badly. Even though I don't have a prostrate gland (obviously) it's really making me second guess this medication..no real side effects (unless I forget a day, then I feel like a mental patient) but then no real plusses either. I'm going to look into other options. Thanks for replying
[This message has been edited by Pekeluvr (edited 07-20-1999).]
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Irritable Bowel Syndrome and Digestive Health Support Forum
A forum community dedicated to Irritable Bowel Syndrome and Digestive Health Support. Come join the discussion about treatment, diet, health, lifestyles, spirituality, medication, research, recovery, and more!